# SDR 2002FA0000343

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: General aviation
- Aircraft: N137JT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622151
- Aircraft time: 1,300 hours
- Engine: Lyc TIO540AE2A
- Engine time: 1,300 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Sump
- Condition: Cracked
- Location: Engine Oil
- Part time: 1,300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL SUMP CRACKED AT TURBOCHARGER MOUNTING BRACKET ATTACHMENT POINT.
